# SDR SWAA2012033002680

- Difficulty date: March 28, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 32,821 hours, 18,994 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: AA19267C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSVALVE C/B TRIPPED FUEL IMBALANCE.  REMOVED AND REPLACED CROSSFEED ACTUATOR PER AMM.
